# SDR HALA2018112000603

- Difficulty date: November 19, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 95,250 hours, 36,554 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 426292
- Part serial: 00127
- Condition: Malfunctioned
- Location: Anti-Skid Sys
- Part time: 145 hours, 28 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE, ANTI-SKID INOP EICAS MESSAGE ALT ANTI-SKID INOP, DIVERTED TO NEAREST AIRPORT FOR LONGER RUNWAY.  MESSAGES OUT AFTER LANDING.  REMOVED AND REPLACED ANTI-SKID / AUTO BRAKE CONTROL UNIT PER AMM 32-42-01, OPS CHECK GOOD SYSTEM RE-ACTIVATED. BITE TEST GOOD PER AMM 32-42-01.
